# SDR GTIA2019092934654

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 5,675 hours, 2,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK AND OPS CHECK NORMAL
